Concerning nearly metrizable spaces

M. N. Mukherjee, Dhananjoy Mandal

Abstract

The purpose of this paper is to introduce the notion of near metrizability for topological spaces, which is strictly weaker than the concept of metrizability. A number of characterizations of nearly metrizable spaces is achieved here as analogues of the corresponding ones for metrizable spaces. It is seen that near metrizability is a natural idea vis-a-vis near paracompactness, playing the similar role as played by paracompactness with regard to metrizability

Keywords

Regular open set; semiregularization space; almost regular space; nearly metrizable space; near paracompactness

Full Text:

PDF

References

D. E. Cameron, Maximal QHC-space, Rocky Mountain Jour. Math. 7, no. 2 (1977), 313-322. http://dx.doi.org/10.1216/RMJ-1977-7-2-313

J. Dugundji, Topology, Allyn and Bacon, Boston (1966).

N. Ergun, A note on nearly paracompactness, Yokahama Math. Jour. 31 (1983), 21-25.

L. L. Herrington, Properties of nearly compact spaces, Proc. Amer. Math. Soc. 45 (1974), 431-436. http://dx.doi.org/10.1090/S0002-9939-1974-0346748-3

Kovacevic, Almost regularity as a relaxation of nearly paracompactness, Glasnik Mat. 13(33) (1978), 339-341.

Kovacevic, On nearly paracomapct spaces, Publ. Inst. Math. 25 (1979), 63-69.

M. Mrsevic, I. L. Reilly and M. K. Vamanamurthy, On semi-regularization topologies, Jour. Austral. Math. Soc. (Series A) 38 (1985), 40-54 http://dx.doi.org/10.1017/S1446788700022588

M. N. Mukherjee and D. Mandal, On some new characterizations of near paracompactness and associated results, Mat. Vesnik 65 (3) (2013), 334-345.

J. Nagata, Modern General Topology, Elsevier Sciences Publishings Second Revised Edition B.V. (1985).

T. Noiri, A note on nearly paracompact spaces, Mat. Vesnik 5 (18) (33} (1981), 103-108.

M. K. Singal and S. P. Arya, On almost regular spaces, Glasnik Mat. 4 (24) (1969), 89-99.

M. K. Singal and S. P. Arya, On nearly paracompact spaces, Mat. Vesnik 6 (21) (1969), 3-16.

M. K. Singal and A. Mathur, On nearly compact spaces, Boll. Un. Mat. Ital. 4 (1969), 702-710.

L. A. Steen and J. A. Seebach, Counterexamples in Topology, Spinger-Verlag, New York (1970).

N. V. Velicko, H-closed topological spaces, Amer. Math. Soc. Transl. 78 (1968), 103-118.

Abstract Views

4172
Metrics Loading ...

Metrics powered by PLOS ALM




Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt